advertisement
Question
Posted by: r | 2011/10/21

spotting

im currently taking yasmin and have been for about two years now without any problem recently my doctor prescribed microdal 500mg to help with a toenail fungus i developed i noticed that i now spot between periods for the past two months (the same amount of time that i have been taking the microcidal) is it possible that the medications are in conflict with eachother?

thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds likely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/10/28

It sounds likely.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement